Halblineare Transformationen

J. Haantjes

Mathematische Annalen (1937)

  • Volume: 114, page 293-304
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haantjes, J.. "Halblineare Transformationen." Mathematische Annalen 114 (1937): 293-304. <http://eudml.org/doc/159917>.

author = {Haantjes, J.},
journal = {Mathematische Annalen},
keywords = {Abstract theory of rings, fields, etc.},
language = {eng},
pages = {293-304},
title = {Halblineare Transformationen},
url = {http://eudml.org/doc/159917},
volume = {114},
year = {1937},

AU - Haantjes, J.
TI - Halblineare Transformationen
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 293
EP - 304
LA - eng
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/159917
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.